Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the total variation of solutions of the bounded variation moment problem


Author: Melvin Bloom
Journal: Proc. Amer. Math. Soc. 4 (1953), 118-126
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0059978-1
MathSciNet review: 0059978
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, The Stieltjes moment problem for functions of bounded variation, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 399-404. MR 1563993
  • [2] G. Pólya, Sur l'indétermination d'un théorème voisin du problème des moments, C. R. Acad. Sci. Paris vol. 207 (1938) pp. 708-711.
  • [3] -, Eine einfache, mit functionen theoretischen Aufgaben verknüpfte, hinreichende Bedingung für die Auflösbarkeit eines Systems unendlich vieler linearer Gleichungen, Comment. Math. Helv. vol. 11 (1938) pp. 234-252. MR 1509601

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0059978-1
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society